Groupes d'homéomorphismes de variétés

Groups of homeomorphisms of manifold

ANR PRC Gromeov ANR-19-CE40-0007

Events

Partially related to our project:

Scientific production

Preprints:
  1. A. Gordenko - Random dynamical systems on a real line, arXiv:2009.14686
  2. A. Gordenko - Limit shapes of large skew Young tableaux and a modification of the TASEP process, arXiv:2009.10480
  3. C. Hirsch, M. Holmes, V. Kleptsyn - WARM percolation on a regular tree in the strong reinforcement regime, arXiv:2009.07682
  4. V. Gorin, V. Kleptsyn - Universal objects of the infinite beta random matrix theory, arXiv:2009.02006
  5. C. Bonatti, I. Iakovoglou - Anosov flows on 3-manifolds: the surgeries and the foliations, arXiv:2007.11518
  6. D. Malicet - Lyapunov exponent of random dynamical systems on the circle, arXiv:2006.15397
  7. A. Le Boudec, N. Matte Bon - A commutator lemma for confined subgroups and applications to groups acting on rooted trees, arXiv:2006.08677
  8. O. Baues, W. Globke, A. Zeghib - Rigidity of pseudo-Hermitian homogeneous spaces of finite volume, arXiv:2006.05780
  9. C. Bonatti, T. Pinsky - Lorenz attractors and the modular surface, arXiv:2001.05733
  10. V. Colin, P. Dehornoy, A. Rechtman - On the existence of supporting broken book decompositions for contact forms in dimension 3, arXiv:2001.01448
  11. R. Detcherry, M. Wolff - A basis for the Kauffman skein module of the product of a surface and a circle, arXiv:2001.05421
  12. H. Eynard-Bontemps, A. Navas - Mather invariant, distortion, and conjugates for diffeomorphisms of the interval, arXiv:1912.09305
  13. M. Triestino - On James Hyde's example of non-orderable subgroup of \(\mathrm{Homeo}(D,\partial D)\), arXiv:1912.05386
  14. N. Guelman, I. Liousse - Bounded Simplicity of Affine Interval Exchange Transformations and Interval Exchange Transformations, arXiv:1910.08923
  15. P. Dehornoy, M. Shannon - Almost equivalence of algebraic Anosov flows, arXiv:1910.08457
  16. V. Kleptsyn, F. Quintino - Phase transition of capacity for the uniform \(G_\delta\)-sets, arXiv:1910.07653
Published works:
  1. A. Gorodetski, V. Kleptsyn - Parametric Furstenberg Theorem on random products of \(\mathrm{SL}(2,\mathbb{R})\) matrices, Advances Math.
  2. C. Bonatti, S.-h. Kim, T. Koberda, M. Triestino - Small \(C^1\) actions of semidirect products on compact manifolds, Algebr. Geom. Topol. (2020).
  3. P. Dehornoy, A. Rechtman - Vector fields and genus in dimension 3, IMRN rnaa255 (2020).
  4. N. Matte Bon, M. Triestino - Groups of piecewise linear homeomorphisms of flows, Compositio Math. 156 (2020), 1595-1622.
  5. C. Rivas, M. Triestino - One-dimensional actions of Higman's group, Discrete Analysis 2019:20, 15pp.